# SDR SWAA2019070334374

- Difficulty date: June 4, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A851348
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT & ELECTRONICS COMPARTMENT BILGE AREA STRINGER SPLICE CORRODED BETWEEN BS. 344 TO BS. 380, STR. 28L.  R&R STRINGER SPLICE IAW SRM AND DWG.
